Differential and Integral Equations

Global existence results for the incompressible density-dependent Navier-Stokes equations in the whole space

Benoît Desjardins

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Global existence results for weak solutions of the so-called incompressible density-dependent Navier-Stokes equations are proven in the whole space $\mathbb{R}^N$ $(N \geq 2)$. In this note, the initial density is not required to be bounded from below by a positive constant and the viscosity may be a function of the density.

Article information

Source
Differential Integral Equations, Volume 10, Number 3 (1997), 587-598.

Dates
First available in Project Euclid: 2 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367525669

Mathematical Reviews number (MathSciNet)
MR1744863

Zentralblatt MATH identifier
0902.76027

Subjects
Primary: 76D03: Existence, uniqueness, and regularity theory [See also 35Q30]
Secondary: 35Q30: Navier-Stokes equations [See also 76D05, 76D07, 76N10] 76D05: Navier-Stokes equations [See also 35Q30]

Citation

Desjardins, Benoît. Global existence results for the incompressible density-dependent Navier-Stokes equations in the whole space. Differential Integral Equations 10 (1997), no. 3, 587--598. https://projecteuclid.org/euclid.die/1367525669


Export citation